# SDR COMA0760279

- Difficulty date: March 23, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 31,158 hours, 29,204 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 1441B
- Condition: Faulty
- Location: Mlg Ww
- Part time: 9,612 hours, 8,608 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5615 - RECEIVED GEAR DISAGREE MESSAGE, MAINS STUCK IN UP POSITION.  ABORTED APPROACH, DECLARED EMERGENCY, MANUALLY DEPLOYED GEAR.  LANDED WITHOUT INCIDENT.  REPLACED MLG PRIORITY VALVE.  ALSO FOUND MLG SELECTOR VALVE CAP LOOSE AND SECURED.  NO FURTHER DEFECTS.
